# SDR IPXA2022061383071

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 69,821 hours, 18,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADOOR L1 "DOOR DISARMED" LIGHT HOUSING KEEPS FALLING OUT OF BULKHEADR&R DOOR DISARMED LIGHT INDICATOR PER AMM 20-50-00 AND WPM 52-11-01. OPS CHECKS GOOD PER AMM 52-11-02-010-801 STEP C. (1). ESR: IPC 52-11-70-01 ITEM 170
